Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Taking Metformin and Glipazide. Prescribed Juneva for abdominal pain. Should I take Juneva?

I am taking metformin 1000 BID and Glipazide BID they prescribed Juneva once a day as well and Im afriad to take that one as I just was in the hospital for abdominal pain that is continus and they couldnt find out what was wrong THey cant test yet or Gall Bladder Spasms till my sugar gets lower Should I not take the Juneava
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Januvia is Sitaglyptin. One of the recent drug used in diabetes. It increses insulin secretion, reduces glucagon level & improves both fasting and postprandial blood sugar.

It is either given alone or combined with other oral antidiabetic drugs. It does not alter liver function as it is not metabolised in liver.

There is no harm in taking sitaglyptin along with Metformin & Glypizide if you don't have kidney problem. It will surely control your sugar level. But you should be alert about the possibility of hypoglycemia.

For any therapeutic intervention stringent control of blood sugar is necessary. That helps for proper post operative wound healing.
Answered: Sun, 17 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor